# SDR ASAA2022080139326

- Difficulty date: August 1, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737
- Aircraft serial: 43374
- Aircraft time: 1,290 hours, 378 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: 51090360001
- Part serial: 5109036001766
- Condition: Faulty
- Location: E/E Rack E2-2
- Part time: 1,411 hours, 413 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT. GROUNDED - YES. REMOVED AND REPLACED STARTER CONVERTER UNIT REF B737-9 AMM 49-41-61. OPS CHK AND BITE TEST GOOD.
